MathSciNet Relay Station
MathSciNet bibliographic data
MR3146551 60F10 (60J60)
Chen, Lei; Gao, Fuqing; Wang, Shaochen Moderate deviations and central limit theorem for small perturbation Wishart processes. Front. Math. China 9 (2014), no. 1, 1–15.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement